# SDR PNSA000703

- Difficulty date: July 4, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N2708D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 19,594 hours, 18,802 cycles
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Pump
- Condition: Misrigged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO BASE FOR UNEVENTFUL LANDING.  FOUND HYDRAULIC SELECTOR IN EMERGENCY HAND PUMP POSITION.  RETURNED VALVE TO NORMAL GEAR, SWING NORMAL.
